zbMATH — the first resource for mathematics

Disjoint chorded cycles of the same length. (English) Zbl 1314.05101

05C38 Paths and cycles
05C07 Vertex degrees
05C35 Extremal problems in graph theory
Full Text: DOI
[1] B. Bollobás and A. Thomason, On the girth of Hamiltonian weakly pancyclic graphs, J. Graph Theory, 26 (1997), pp. 165–173. · Zbl 0888.05039
[2] G. Chen, P. Erdös, and W. Staton, Proof of a conjecture of Bollobás on nested cycles, J. Combin. Theory Ser. B, 66 (1996), pp. 38–43.
[3] K. Corrádi and A. Hajnal, On the maximal number of independent circuits in a graph, Acta Math. Acad. Sci. Hungar., 14 (1963), pp. 423–439. · Zbl 0118.19001
[4] X. Dahan, Regular graphs of large girth and arbitrary degree, Combinatorica, 34 (2014), pp. 407–426. · Zbl 1340.05117
[5] Y. Egawa, Vertex-disjoint cycles of the same length, J. Combin. Theory Ser. B, 66 (1996), pp. 168–200. · Zbl 0855.05076
[6] D. Finkel, On the number of independent chorded cycles in a graph, Discrete Math., 308 (2008), pp. 5265–5268. · Zbl 1228.05170
[7] R. Häggkvist, Equicardinal disjoint cycles in sparse graphs, in Cycles in Graphs (Burnaby, B.C., 1982), North–Holland Math. Stud. 115, North–Holland, Amsterdam, 1985, pp. 269–273.
[8] L. Pósa, Problem no. 127, Mat. Lapok, 12 (1961), p. 254 (in Hungarian).
[9] C. Thomassen, Girth in graphs, J. Combin. Theory Ser. B, 35 (1983), pp. 129–141. · Zbl 0537.05034
[10] J. Verstraëte, Vertex-disjoint cycles of the same length, J. Combin. Theory Ser. B, 88 (2003), pp. 45–52.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.